# SDR FDEA201005081496

- Difficulty date: May 8, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 33,469 hours, 19,562 cycles
- Engine: Pwa JT8D17
- Engine time: 24,108 hours, 16,573 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL QUANTITY DECREASED AFTER TAKEOFF. WITH .8 GAL  INDICATED, BEGAN TO DECREASE IN OIL PRESSURE, AND WENT TO ZERO WITH LO PRESS/ FILT BYPASS LT ON.  SHUTDOWN TIME 2040Z, ENGINE 2 WINDMILL AT 18 PERCENT N2 AND 13 PERCENT N1 TILL LANDING AT 2103 Z WITH 0 OIL PRESSURE.  REMOVED AND REPLACED NR 2 ENGINE DUE TO MANUAL REQUIREMENT TO DISASSEMBLE ENGINE FOR OIL SYSTEM   COMPONENTS EXAMINATION IF ENGINE WAS OPERATED WITH OIL PRESSURE OF LESS THAN 34 PSI AT OR ABOVE   FLIGHT IDLE.
